Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 110, NWS Norman, OK

May 24, 2025Cleveland County, Oklahoma County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this tornado warning at May 24, 2025, 2:29 AM CDT for Cleveland County, Oklahoma County, Pottawatomie County, Oklahoma. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2025, 2:29 AM CDT (07:29 UTC)
Expired
May 24, 2025, 3:00 AM CDT
In force
31 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Cleveland County, OK, Oklahoma County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 2 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 2:45 AM CDTTSTM WND DMG3 Wnw Lake Thunderbird, OKVia social media: Large tree limbs broken.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:29 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.5 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2248 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

440 
WFUS54 KOUN 240729
TOROUN
OKC027-109-125-240800-
/O.NEW.KOUN.TO.W.0110.250524T0729Z-250524T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
229 AM CDT Sat May 24 2025

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southeastern Oklahoma County in central Oklahoma...
  Northeastern Cleveland County in central Oklahoma...
  Northwestern Pottawatomie County in central Oklahoma...

* Until 300 AM CDT.

* At 229 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over southeastern Oklahoma City, or near Stanley Draper
  Lake, moving east at 25 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Southeastern Oklahoma City, northeastern Norman, Moore, Pink,
  Stanley Draper Lake, Stella, Newalla, northeastern Lake
  Thunderbird, and Little Axe.

This includes the following highways...
 Interstate 40 between mile markers 166 and 178.
 Interstate 240 between mile markers 9 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3530 9746 3539 9744 3541 9705 3520 9708
TIME...MOT...LOC 0729Z 277DEG 20KT 3534 9737 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Bunker
1 follow-up statement
679 
WWUS54 KOUN 240740
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
240 AM CDT Sat May 24 2025

OKC027-109-125-240800-
/O.CON.KOUN.TO.W.0110.000000T0000Z-250524T0800Z/
Oklahoma OK-Cleveland OK-Pottawatomie OK-
240 AM CDT Sat May 24 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN OKLAHOMA...NORTHEASTERN CLEVELAND AND NORTHWESTERN
POTTAWATOMIE COUNTIES...

At 240 AM CDT, a severe thunderstorm capable of producing a tornado
was located over southeastern Oklahoma City, or near Stanley Draper
Lake, moving east at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Southeastern Oklahoma City, northeastern Norman, Pink, Stanley Draper
Lake, Stella, northeastern Lake Thunderbird, and Little Axe.

This includes the following highways...
 Interstate 40 between mile markers 166 and 178.
 Interstate 240 between mile markers 11 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3529 9737 3539 9738 3541 9705 3520 9708
TIME...MOT...LOC 0740Z 276DEG 20KT 3533 9730 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Bunker

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 24, 12:20 AM CDT, 2 hours 9 minutes earlier. Its key messages:

  • Updated at 1219 AM CDT Sat May 24 2025
  • Thunderstorm chances continue into the holiday weekend with a chance of severe storms each day
  • Heavy rainfall and flooding may occur especially with a cold front Sunday into Monday
  • Cooler temperatures are possible behind a front early next week.
Area forecast discussion, May 24, 12:20 AM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1220 AM CDT Sat May 24 2025

...New NEAR TERM, SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 1219 AM CDT Sat May 24 2025

 - Thunderstorm chances continue into the holiday weekend with a
chance of severe storms each day

 - Heavy rainfall and flooding may occur especially with a cold
front Sunday into Monday

 - Cooler temperatures are possible behind a front early next
   week.

&&

.NEAR TERM...
(Today and tonight)
Issued at 1219 AM CDT Sat May 24 2025

At the time of this writing, we're seeing some elevated convection
in central Oklahoma, ahead of the main complex which is expected to
arrive at the Kansas / Oklahoma border around 2-3AM. The main
complex of storms will sweep through north central and central
Oklahoma into the morning hours with damaging wind gusts being the
primary risk. Southwest extent of this complex is somewhat uncertain.

The aforementioned complex is expected to leave an outflow boundary
in its wake, which in addition to a sharpening frontal boundary and
a dryline in west Texas will provide a focus for more storm
development later today. South of the front, strong instability
(4000-5000 joules) and deep layer shear (40-50 knots) will support
supercells capable of very large hail, damaging winds, and a low
tornado threat (particularly along any boundaries). Where those
boundaries will end up is uncertain being dependent on effects from
the earlier MCS. Additionally, upper level support appears marginal
which may limit storm coverage.

As we move into tonight, the low level jet ramps up and isentropic
ascent gets going north of the front, allowing for widespread
showers to develop across northern Oklahoma into Kansas. Again, weak
ridging may put something of a dampener on these chances (several of
the CAMs keep this activity either only along our northern periphery
or outside of our forecast area).

Day

&&

.SHORT TERM...
(Sunday through Monday night)
Issued at 1219 AM CDT Sat May 24 2025

The forecast for Sunday and Monday is messy, but stormy. Upper
pattern becomes more southwesterly with several waves moving
through. Some lingering boundaries will be around, but details will
depend on previous convection. Sunday once again shows strong
instability and shear, giving a comparable severe risk to Saturday
(at least initially). As convection becomes more widespread, heavy
rainfall will start to become more of a concern Sunday night into
Monday.

Day

&&

.LONG TERM...
(Tuesday through Friday)
Issued at 1219 AM CDT Sat May 24 2025

Once the front is through Monday, precipitation chances taper off
for a bit. Temperatures will be cooler (70s) through midweek. Upper
air pattern continues to look fairly dynamic.

Day

&&

.AVIATION...
(06Z TAFS)
Issued at 1152 PM CDT Fri May 23 2025

Scattered storms have developed across central Oklahoma and are
moving eastward through the next few hours. Meanwhile, a line of
storms will be pushing south into northern Oklahoma during the
early morning hours with highest confidence in timing and impacts
at KPNC/KSWO. Lower confidence exists on how far west storms will
develop along the line into central Oklahoma, but KOKC/KOUN have
a chance for early morning storms. As the storms approach in a few
hours, amendments to timing may be made. Expect large hail and
damaging wind gusts, along with lightning as the main hazards.
Otherwise, low-level wind shear is possible at all sites through
the morning hours. Additional storms may develop during the
afternoon hours late today, but these chances are conditional on
the outcome of storms early this morning. Thus, no mention was
given at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  87  69  86  64 /  30  30  50  80
Hobart OK         96  68  88  62 /  10  30  50  80
Wichita Falls TX  97  73  93  68 /  10  20  20  70
Gage OK           88  61  79  55 /  10  30  30  80
Ponca City OK     78  63  76  60 /  50  50  60  90
Durant OK         89  73  91  69 /  20  20  20  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

NEAR TERM...14
SHORT TERM...14
LONG TERM....14
AVIATION...23

In the hours before

Special weather statement, May 24, 1:38 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Norman OK
138 AM CDT Sat May 24 2025

OKZ025-026-030-031-240715-
Oklahoma OK-Pottawatomie OK-Seminole OK-Lincoln OK-
138 AM CDT Sat May 24 2025

...Strong thunderstorms will impact portions of northern Seminole,
Lincoln, northeastern Oklahoma and northern Pottawatomie Counties
through 215 AM CDT...

At 138 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stroud to near Choctaw. Movement was east
at 40 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Northeastern Oklahoma City, southeastern Edmond, Shawnee, Chandler,
Choctaw, Harrah, McLoud, Spencer, Jones, Stroud, Nicoma Park, Prague,
Luther, Meeker, Davenport, Wellston, Earlsboro, Cromwell, Johnson,
and Sparks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3527 9688 3558 9746 3589 9670 3587 9662
      3540 9662 3540 9660 3541 9658 3539 9654
      3541 9654 3544 9657 3545 9655 3546 9654
      3543 9651 3543 9649 3546 9648 3546 9645
      3528 9644
TIME...MOT...LOC 0638Z 285DEG 33KT 3577 9670 3552 9725

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Bunker
Special weather statement, May 24, 1:43 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Norman OK
143 AM CDT Sat May 24 2025

OKZ028>031-040-240715-
Pottawatomie OK-Cleveland OK-Garvin OK-McClain OK-Seminole OK-
143 AM CDT Sat May 24 2025

...Strong thunderstorms will impact portions of north central Garvin,
west central Seminole, southeastern Cleveland, southwestern
Pottawatomie and southern McClain Counties through 215 AM CDT...

At 143 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Etowah to near Washington. Movement was
southeast at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Southeastern Norman, Purcell, Noble, Slaughterville, Lexington,
Wayne, Washington, Paoli, Asher, Tribbey, Wanette, Byars, St. Louis,
Etowah, Rosedale, Macomb, and Trousdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3501 9667 3492 9689 3495 9691 3497 9693
      3491 9693 3477 9728 3504 9762 3521 9717
TIME...MOT...LOC 0643Z 304DEG 26KT 3515 9720 3504 9749

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Bunker
Special weather statement, May 24, 1:47 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Norman OK
147 AM CDT Sat May 24 2025

OKZ027-039>041-046-240730-
Grady OK-Stephens OK-Carter OK-Garvin OK-Murray OK-
147 AM CDT Sat May 24 2025

...A strong thunderstorm will impact portions of southern Garvin,
southeastern Grady, northeastern Stephens, northwestern Carter and
western Murray Counties through 230 AM CDT...

At 147 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Bray, moving east at 35 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Wynnewood, Bray, Elmore City, Katie, Foster, Tatums, Ratliff City,
Hennepin, Pooleville, Pernell, and Cox City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3457 9784 3475 9777 3465 9708 3431 9725
TIME...MOT...LOC 0647Z 287DEG 31KT 3464 9772

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Bunker
Local storm report, May 24, 1:53 AM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
153 AM CDT Sat May 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 AM     Hail             3 S Nichols Hills       35.51N 97.54W
05/24/2025  E1.00 Inch       Oklahoma           OK   Public

            Report from mPING: Quarter (1.00 in.).

&&
Special weather statement, May 24, 2:09 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Norman OK
209 AM CDT Sat May 24 2025

OKZ026-030>032-240800-
Pottawatomie OK-Hughes OK-Seminole OK-Lincoln OK-
209 AM CDT Sat May 24 2025

...A strong thunderstorm will impact portions of northern Seminole,
southeastern Lincoln, northeastern Pottawatomie and northwestern
Hughes Counties through 300 AM CDT...

At 209 AM CDT, Doppler radar was tracking a strong thunderstorm near
Meeker, moving southeast at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Shawnee, Seminole, Wewoka, Prague, Meeker, Earlsboro, Cromwell,
Johnson, Sparks, Little, Lima, Aydelotte, and Centerview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3519 9632 3509 9654 3541 9701 3565 9683
      3561 9662 3540 9662 3540 9660 3541 9658
      3539 9654 3541 9654 3544 9657 3545 9655
      3543 9649 3546 9648 3546 9645 3529 9644
      3529 9630
TIME...MOT...LOC 0709Z 295DEG 23KT 3551 9683

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Bunker
Local storm report, May 24, 2:23 AM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
223 AM CDT Sat May 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 AM     Hail             Del City                35.45N 97.44W
05/24/2025  E1.00 Inch       Oklahoma           OK   Public

            Report from mPING: Quarter (1.00 in.).

0210 AM     Hail             2 SW Spencer            35.48N 97.40W
05/24/2025  E1.00 Inch       Oklahoma           OK   Public

            Report from mPING: Quarter (1.00 in.).

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 11:04 PM CDTSpecial Weather StatementOUNGarfield, Logan26 min
May 23, 11:18 PM CDTSpecial Weather StatementOUNOklahoma27 min
May 23, 11:24 PM CDTSevere Thunderstorm WarningOUNGarfield, Lincoln, Logan, Noble, Payne51 min
May 23, 11:26 PM CDTSpecial Weather StatementOUNGarfield, Kingfisher, Logan34 min
May 23, 11:40 PM CDTSpecial Weather StatementOUNOklahoma50 min
May 23, 11:59 PM CDTSpecial Weather StatementOUNGrady31 min
May 24, 12:01 AM CDTSpecial Weather StatementOUNLogan59 min
May 24, 12:10 AM CDTSpecial Weather StatementOUNLincoln, Payne35 min
May 24, 12:12 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan35 min
May 24, 12:29 AM CDTSpecial Weather StatementOUNCleveland, McClain31 min
May 24, 12:44 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma, Payne, Pottawatomie46 min
May 24, 12:57 AM CDTSpecial Weather StatementOUNStephens48 min
May 24, 1:01 AM CDTSpecial Weather StatementOUNCleveland44 min
May 24, 1:08 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain37 min
May 24, 1:14 AM CDTSpecial Weather StatementOUNOklahoma31 min
May 24, 1:38 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma37 min
May 24, 1:43 AM CDTSpecial Weather StatementOUNMcClain32 min
May 24, 1:44 AM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma31 min
May 24, 1:47 AM CDTSpecial Weather StatementOUNGarvin43 min
May 24, 2:08 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie52 min
May 24, 2:09 AM CDTSpecial Weather StatementOUNSeminole51 min
May 24, 2:38 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods67 min
May 24, 2:52 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Lincoln, McClain, Oklahoma, Pontotoc, Pottawatomie and 1 more38 min
May 24, 2:57 AM CDTSevere Thunderstorm WarningOUNPayne48 min
May 24, 3:17 AM CDTTornado WarningOUNCleveland, McClain, Pottawatomie28 min
May 24, 3:23 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, McClain, Pontotoc, Pottawatomie, Seminole52 min
May 24, 3:28 AM CDTSevere Thunderstorm WarningOUNPayne47 min
May 24, 3:33 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Major, Noble and 1 more57 min
May 24, 3:36 AM CDTTornado WarningOUNMcClain, Pontotoc, Pottawatomie, Seminole24 min
May 24, 3:57 AM CDTTornado WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole48 min
May 24, 4:09 AM CDTSpecial Weather StatementOUNGarfield, Kay, Kingfisher, Logan, Noble, Payne66 min
May 24, 4:10 AM CDTSevere Thunderstorm Warning Destructive damage threatOUNCoal, Garvin, Pontotoc50 min
May 24, 4:33 AM CDTTornado WarningOUNCoal, Hughes, Pontotoc26 min
May 24, 4:43 AM CDTSevere Thunderstorm WarningOUNKay, Noble47 min
May 24, 4:53 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal, Johnston, Pontotoc52 min
May 24, 4:58 AM CDTAreal Flood AdvisoryOUNPontotoc3 hr
May 24, 5:05 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne40 min
May 24, 5:13 AM CDTSpecial Weather StatementOUNKingfisher, Logan47 min
May 24, 5:35 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston27 min
May 24, 5:42 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne, Pottawatomie48 min
May 24, 6:03 AM CDTSpecial Weather StatementOUNHughes27 min
May 24, 6:26 AM CDTSpecial Weather StatementOUNLincoln49 min
May 24, 6:29 AM CDTSpecial Weather StatementOUNHughes31 min
May 24, 6:40 AM CDTRiver Flood WarningOUNPottawatomie, Seminole12 hr
May 24, 6:54 AM CDTSevere Thunderstorm WarningOUNHughes51 min
May 24, 7:03 AM CDTSpecial Weather StatementOUNLincoln42 min
May 24, 7:34 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes41 min
May 24, 9:18 AM CDTAreal Flood AdvisoryOUNAtoka, Coal3 hr

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.